# SDR 02FDEA00868

- Difficulty date: November 21, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 40,742 hours, 24,306 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT WALK AROUND FOUND HYD SERVICE DOOR MISSING.  INSPECTED AREA FOR DAMAGE FROM DOOR COMING OFF.  NO DAMAGE FOUND.  INSTALLED SERVICEABLE DOOR IAW STANDARD MAINT PRACTICES, OK FOR SERVICE.
